# SDR SWIA202156542

- Difficulty date: February 5, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING COCKPIT FLOOR AFT SUPPORT FOUND LH FS280 CROSSBEAM TO HAVE CORROSIONREMOVED AND REPLACED LH FS 280.00 NEW CROSSBEAM P/N CC670-34094-1S REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-22-001-001-A01,  AND DWG CC670-34010 REV -K , COMPLIED WITH TASK CARD 51-900-1002-SKY.
